UZH-Logo

Maintenance Infos

Die Modulräume 3MstIP3 (-2,3,c3)


Okonek, C; Spindler, H (1984). Die Modulräume 3MstIP3 (-2,3,c3). Mathematische Annalen, 267(3):365-375.

Citations

1 citation in Web of Science®
1 citation in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:German
Date:1984
Deposited On:19 Oct 2009 12:44
Last Modified:05 Apr 2016 13:29
Publisher:Springer
ISSN:0025-5831
Free access at:Related URL. An embargo period may apply.
Publisher DOI:https://doi.org/10.1007/BF01456095
Related URLs:http://www.digizeitschriften.de/dms/img/?PPN=PPN235181684_0267&DMDID=dmdlog51

Download

Full text not available from this repository.View at publisher

Author Collaborations